# SDR ASAA0210149

- Difficulty date: June 8, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND FLOORBEAM AT BS 967, LEFT BUTTOCK LINE 18 CORRODED.  REPAIRED FLOORBEAM PER EA.  (M)
